# SDR CA100615008

- Difficulty date: June 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,608 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Part number: 2031
- Condition: Damaged
- Location: Engine
- Part time: 2,134 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT, THE LOSS OF ENGINE OIL PRESSURE RESULTED IN A EMERGENCY LANDING.  THE CAUSE WAS FOUND TO BE THE ADC FILTER ASSY, P/N T2001-1, CHIP PLUG HSG, P/N 203-1, O-RING RETAINING THE "STOP PLUNGER" DAMAGE WAS FOUND ON THE FILTER ELEMENT.  CHIP PLUG LOST IN FLIGHT CAUSING A DIRECT FLOW OUT OF THE SYS FOR THE ENGINE OIL.
